Revista Matemática Iberoamericana


Full-Text PDF (139 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 1, 2005, pp. 237–248
DOI: 10.4171/RMI/421

Published online: 2005-04-30

A quantitative version of Krein’s Theorem

M. Fabian[1], P. Hájek[2], Vicente Montesinos[3] and V. Zizler[4]

(1) Czech Academy of Sciences, Prague, Czech Republic
(2) Czech Academy of Sciences, Prague, Czech Republic
(3) Universidad Politecnia de Valencia, Spain
(4) University of Alberta, Edmonton, Canada

A quantitative version of Krein’s Theorem on convex hulls of weak compact sets is proved. Some applications to weakly compactly generated Banach spaces are given.

Keywords: Banach spaces, weak compactness, Krein’s Theorem

Fabian M., Hájek P., Montesinos Vicente, Zizler V.: A quantitative version of Krein’s Theorem. Rev. Mat. Iberoam. 21 (2005), 237-248. doi: 10.4171/RMI/421